Jump to content

Beta Blocker Photosensitivity


ramakentesh
 Share

Recommended Posts

Hey!

Wow, that just helped me find somehting out... i have been on beat blockers for just over a year now, and i used to tan really easily, but for the past year i have been getting very burnt, very easily. u just made it all make sense. i got badly burnt on monday... i was in the sun for about 15mins. i was red like a blood vessel, i couldnt understand y. im still very red, almost a week after.

thanx! :):):)

Link to comment
Share on other sites

I initially thought that it was a symptom of POTS, but if i had not taken my blockers for a week or so it wouldnt happen, but if i was back on them and qithout many symptoms i would get very photosensitive.

One time i sat for about 4 hours in moderate sun on one day and got a tiny bit of colour, then the next day after taking a beta blocker for tachycardia, was in the same kind of sun level for an hour and was absolutely roasted red.

Since we live in Australia this can be a real issue...

Link to comment
Share on other sites

I was only on a beta blocker for a short amount of time because it actually made my dizziness worse. However, I also experienced the sun sensitivity. Here in Israel the sun is also a problem, and in fact just the other month I had the same issue with an antibiotic. Everyone be careful!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...